Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 1

Metrics of positive scalar curvature and generalised Morse functions, Part II
Mark Walsh.
Trans. Amer. Math. Soc. 366 (2014), 1-50
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118389
A compactification of the space of maps from curves
Bumsig Kim, Andrew Kresch and Yong-Geun Oh.
Trans. Amer. Math. Soc. 366 (2014), 51-74
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118390
Surfaces with parallel mean curvature in $\mathbb{C}P^{n}×\mathbb{R}$ and $\mathbb{C}H^{n}×\mathbb{R}$
Dorel Fetcu and Harold Rosenberg.
Trans. Amer. Math. Soc. 366 (2014), 75-94
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118391
Inverse boundary value problems for the perturbed polyharmonic operator
Katsiaryna Krupchyk, Matti Lassas and Gunther Uhlmann.
Trans. Amer. Math. Soc. 366 (2014), 95-112
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118392
On the symmetric enveloping algebra of planar algebra subfactors
Stephen Curran, Vaughan F. R. Jones and Dimitri Shlyakhtenko.
Trans. Amer. Math. Soc. 366 (2014), 113-133
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118393
On $q$-normal operators and the quantum complex plane
Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen.
Trans. Amer. Math. Soc. 366 (2014), 135-158
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118394
Dirichlet and Neumann problems for planar domains with parameter
Florian Bertrand and Xianghong Gong.
Trans. Amer. Math. Soc. 366 (2014), 159-217
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118395
Degenerations of K3 surfaces of degree two
Alan Thompson.
Trans. Amer. Math. Soc. 366 (2014), 219-243
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118396
Borel conjecture and dual Borel conjecture
Martin Goldstern, Jakob Kellner, Saharon Shelah and Wolfgang Wohofsky.
Trans. Amer. Math. Soc. 366 (2014), 245-307
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118397
A degree formula for equivariant cohomology
Rebecca Lynn.
Trans. Amer. Math. Soc. 366 (2014), 309-339
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118398
Dehn fillings of knot manifolds containing essential once-punctured tori
Steven Boyer, Cameron McA. Gordon and Xingru Zhang.
Trans. Amer. Math. Soc. 366 (2014), 341-393
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118399
Algebras whose Tits form accepts a maximal omnipresent root
José A. de la Peña and Andrzej Skowroński.
Trans. Amer. Math. Soc. 366 (2014), 395-417
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118400
Maximal subgroups of free idempotent generated semigroups over the full linear monoid
Igor Dolinka and Robert D. Gray.
Trans. Amer. Math. Soc. 366 (2014), 419-455
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118401
Crystal bases for the quantum queer superalgebra and semistandard decomposition tableaux
Dimitar Grantcharov, Ji Hye Jung, Seok-Jin Kang, Masaki Kashiwara and Myungho Kim.
Trans. Amer. Math. Soc. 366 (2014), 457-489
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118402
Specified intersections
Dhruv Mubayi and Vojtech Rödl.
Trans. Amer. Math. Soc. 366 (2014), 491-504
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118403
The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values
Slim Tayachi and Fred B. Weissler.
Trans. Amer. Math. Soc. 366 (2014), 505-530
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118404
Pieri operators on the affine nilCoxeter algebra
Chris Berg, Franco Saliola and Luis Serrano.
Trans. Amer. Math. Soc. 366 (2014), 531-546
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118405
A Borel-Cantelli lemma and its applications
Nuno Luzia.
Trans. Amer. Math. Soc. 366 (2014), 547-560
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118406
Corrections and improvements to: “On the stochastic heat equation with spatially-colored random forcing”
Mohammud Foondun and Davar Khoshnevisan.
Trans. Amer. Math. Soc. 366 (2014), 561-562
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3118407